Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 30, NWS Caribou, ME

June 9, 2011Penobscot County, Piscataquis County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 2:19 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 2:19 PM EDT (18:19 UTC)
Expired
Jun 9, 2011, 3:00 PM EDT
In force
41 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

Counties Penobscot County, ME, Piscataquis County, ME

The radar

The Caribou radar (KCBW), 99 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 2:20 PM EDTTSTM WND DMGMilo, METREE LIMB APPROXIMATELY 2 FT AROUND DOWN ACROSS POWER LINE.
Jun 9, 2:24 PM EDTTSTM WND DMGMilo, MENUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 6.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WUUS51 KCAR 091819
SVRCAR
MEC019-021-091900-
/O.NEW.KCAR.SV.W.0030.110609T1819Z-110609T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
219 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  THIS INCLUDES THE CITIES OF...LINCOLN...HOWLAND...
  SOUTHEASTERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...

* UNTIL 300 PM EDT

* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF MILO...OR 8 MILES EAST OF BROWNVILLE JUNCTION...AND
  MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SEBOEIS...GREENBUSH...PASSADUMKEAG...ENFIELD...CHESTER...LOWELL...
  GREENFIELD...BURLINGTON...WINN AND LEE..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4550 6824 4531 6823 4520 6834 4511 6840
      4501 6842 4518 6905 4547 6900
TIME...MOT...LOC 1819Z 276DEG 41KT 4535 6882

$$

WALKER
1 follow-up statement
311 
WWUS51 KCAR 091854
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EDT THU JUN 9 2011

MEC019-021-091903-
/O.EXP.KCAR.SV.W.0030.000000T0000Z-110609T1900Z/
PISCATAQUIS ME-PENOBSCOT ME-
254 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PENOBSCOT AND
SOUTHEASTERN PISCATAQUIS COUNTIES WILL EXPIRE AT 300 PM EDT...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

LAT...LON 4550 6824 4531 6823 4520 6834 4511 6840
      4501 6842 4518 6905 4547 6900
TIME...MOT...LOC 1853Z 276DEG 41KT 4531 6827

$$

WALKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:20 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 9, 12:20 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1220 PM EDT THU JUN 9 2011

.SYNOPSIS...
A STRONG WILL CROSS THE AREA LATER TODAY INTO THIS EVENING.
STRONG CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND
SATURDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE: UPDATE GRIDS/ZFP TO INCLUDE SEVERE TSTM WATCH 450 THROUGH
8 PM EDT. THINGS LOOK TO BE ON TRACK FOR SEVERE STORMS TO GO BY
18Z OR SO ESPECIALLY ACROSS THE NORTH-CENTRAL AREAS DOWN INTO THE
DOWNEAST REGIONS. MAIN THREAT DAMAGING WINDS AND POSSIBLY LARGE HAIL.

RADAR SHOWING ENHANCED ECHOES ACROSS THE WESTERN MAINE MOVING
EAST. VISIBLE SATL IMAGERY INDICATED PLENTY OF BREAKS ALLOWING FOR
HEATING AND DESTABILIZATION. HEAVY RAINFALL WILL FAVOR POTENTIAL
FOR FLASH FLOODING ESPECIALLY ACROSS THE NORTH WHERE HEAVY
RAINFALL OCCURRED OVERNIGHT.

PREVIOUS DISCUSSION...
FOCUS NOW TURNS TO POTENTIAL 2ND ROUND FOR TODAY W/ LOW PRES
CENTERED JUST NNW OF THE FA W/ ASSOCIATED COLD FRONT EXTENDING SW
ACROSS SW QUEBEC AND ACROSS THE EASTERN GREAT LAKES. THIS FRONT IS
FCST TO MOVE SEWRD TODAY AND ENTER FAR NW AREAS LATER THIS AM THEN
MOVE SE ACROSS THE ENTIRE FA THRU THE AFTERNOON HOURS BEFORE
EXITING OFF THE DOWNEAST COAST THIS EVENING. VERY WARM AND MOIST
AIR IN ADVANCE OF THIS FRONT SHOULD COMBINE W/ STRONG FRONTAL
FORCING TO GIVE AN ELEVATED RISK FOR ANOTHER ROUND OF STRONG TO
SEVERE STORMS FOR OUR REGION. INHIBITING FACTORS INCLUDE THE
TIMING OF THE FRONT WHICH WILL MOVE INTO NW AREAS DURING THE AM
LIMITING THE HEATING AND INSTABILITY AVAILABLE. MANY AREAS ACROSS
THE NORTHERN HALF OF THE FA ALSO RECEIVED SIGNIFICANT RAINFALL
FROM LAST EVENING THRU ERLY THIS AM WHICH WILL HAVE STABILIZED THE
LOWER LEVELS AND MAY MAKE IT TUF FOR THE ATMOS TO RELOAD BY THE
TIME THE NEXT ROUND IS READY TO COMMENCE. THIS SUGGEST THAT THE
BEST THREAT FOR STRONG TO SEVERE STORMS TODAY WILL BE ACROSS THE
SOUTHEASTERN HALF OF THE FA. CURRENTLY SPC HAS THE ENTIRE FA IN
SLIGHT RISK FOR SEVERE...

WILL ALSO NEED TO MONITOR FLASH FLOOD THREAT CLOSELY TODAY AS SOME
AREAS RECEIVED OVER 3 INCHES OF RAIN FORM THE 1ST ROUND OF
CONVECTION EARLIER TONIGHT...

THE SOUTHEASTERN HALF OF THE FA TODAY IS MOST LIKELY TO REALIZE THE
FULL THERMAL POTENTIAL OF THE AIRMASS W/ THE COLD FRONT NOT
EXPECTED TO CROSS THIS AREA UNTIL LATER THIS AFTERNOON. WILL HAVE
FCST HIGHS IN THE UPPER 80S TO NEAR 90 AWAY FROM THE COAST
TAPERING BACK TO THE MID 70S FAR NW WHERE THE EARLY ONSET OF
PRECIP AND FROPA SHOULD KEEP HIGH TEMPS CONSIDERABLY LOWER THAN
AREAS FURTHER S AND E TODAY.

MUCH COOLER AND DRIER AIR WILL OVERSPREAD THE FA FROM NW TO SE
BEHIND THE COLD FRONT TONIGHT...
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL BUILD SOUTH FROM CANADA AND SETTLE OVER NORTHERN
NEW ENGLAND THROUGH SATURDAY AFTERNOON...THEN MOVE OFF SHORE
SATURDAY EVENING. AS A RESULT EXPECT PLEASANT FRIDAY AND SATURDAY.
ONLY CONCERN WILL BE LOW TEMPERATURES FRIDAY NIGHT AS CLEAR SKIES
AND LIGHT WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING. SOME
AREAS....ESPECIALLY THE USUAL COLD SPOTS IN THE ALLAGASH...COULD
DROP INTO THE MID 30S. OTHERWISE...MOSTLY TO PARTLY SUNNY SKIES
FRIDAY AND SATURDAY WITH HIGHS IN THE UPPER 60S TO LOWER 70S.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A FAIRLY ACTIVE PATTERN SETS UP FOR THE LONG TERM. A WARM FRONT WILL
LIFT NORTHWARD THROUGH THE STATE SUNDAY AS LOW PRESSURE MOVES UP THE
SAINT LAWRENCE RIVER VALLEY. THE UPPER LOW ASSOCIATED WITH THIS
FEATURE WILL MOVE FROM THE GREAT LAKES AND WEAKEN AS ANOTHER SINKS
SOUTH FROM QUEBEC SUNDAY NIGHT. THIS SECOND LOW WILL LINGER OVER THE
REGION THROUGH MID WEEK...KEEPING SHOWERY WEATHER AROUND THROUGH AT
LEAST WEDNESDAY. AS A RESULT EXPECT DAYTIME TEMPERATURES TO REMAIN A
FEW DEGREES BELOW NORMAL THROUGH THE WEEK...GENERALLY IN THE LOWER
TO MID 60S.
&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VARIABLE CONDS TODAY W/ MVFR TO IFR THIS AM GIVING WAY
TO VFR W/ PERIODS OF MVFR/IFR IN ANY SHOWERS AND TSTMS. VFR CONDS
DEVELOP ALL TAF SITES BY THIS EVENING AND PREVAIL THRU TONIGHT.

SHORT TERM: VFR CONDITIONS EXPECTED THROUGH SATURDAY EVENING...THEN
MVFR IN OFF AND ON SHOWERS FROM 06Z SUNDAY ON AS UPPER LOW PRESSURE
SETTLES OVER THE REGION.
&&

.MARINE...
NEAR TERM: WILL CONT TO ADVERTISE AREAS OF FOG OVER THE WATERS W/
WARM AND MOIST AIRMASS IN PLACE UNTIL COLD FROPA THIS EVENING.
WINDS AND SEAS EXPECTED TO REMAIN BLO SCA LEVELS THRU TONIGHT.

SHORT TERM: HIGH PRESSURE OVER THE WATERS WILL KEEP WINDS AND
WAVES WELL BELOW SCA LEVELS THROUGH THE WEEKEND...WITH ONLY A
SLIGHT INCREASE TO 10-20 KT AND 3-5 FT BY MIDWEEK.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
Hazardous weather outlook, Jun 9, 12:11 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1211 PM EDT THU JUN 9 2011

MEZ001>006-010-011-015>017-029>032-101615-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1211 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE NATIONAL WEATHER SERVICE
IN CARIBOU.

ANZ050>052-101615-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1211 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE NATIONAL WEATHER SERVICE
IN CARIBOU.

HEWITT

In the hours before

Local storm report, Jun 9, 1:41 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
141 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     SOLDIER POND            47.16N 68.58W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN SOLDIER POND.

0622 PM     TORNADO          4 SSW STOCKHOLM         46.99N 68.18W
06/08/2011                   AROOSTOOK          ME   NWS STORM SURVEY

            NWS SURVEY CONFIRMS EF-0 TORNADO WITH A 10 MILE
            INTERMITTENT PATH.

0631 PM     TSTM WND DMG     STOCKHOLM               47.04N 68.14W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN STOCKHOLM.

0645 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES AND POWERLINES DOWN ON ALBAIR ROAD.

0645 PM     TSTM WND DMG     LORING                  46.94N 67.89W
06/08/2011                   AROOSTOOK          ME   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

0645 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS ASHLAND.

0650 PM     FLASH FLOOD      FORT KENT               47.26N 68.59W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TWO FEET OF WATER ON MAIN STREET

0700 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            BARN DESTROYED ON BRISSETTE ROAD.

0700 PM     TSTM WND DMG     3 E NEW SWEDEN          46.94N 68.06W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            GARAGE MOVED IN TO ROAD ON PLANTE ROAD.

0700 PM     FLASH FLOOD      4 ESE FORT KENT         47.24N 68.51W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            CULVERTS AND PARTS OF NORTH PERLEY BROOK ROAD WASHED OUT.

0720 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN CARIBOU.

0720 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN ASHLAND.

0730 PM     TSTM WND DMG     6 NE CARIBOU            46.92N 67.92W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN ON MADAWASKA ROAD.

0730 PM     TSTM WND DMG     2 NE CARIBOU            46.88N 67.98W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            TREES DOWN ON BOWLS ROAD.

0749 PM     TSTM WND DMG     MAPLETON                46.68N 68.16W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES DOWN IN MAPLETON.

0749 PM     TSTM WND DMG     8 WSW PRESQUE ISLE      46.64N 68.17W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

MJH
Local storm report, Jun 9, 2:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
212 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58 MPH          PISCATAQUIS        ME   TRAINED SPOTTER

&&

JAH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:31 PM EDTSevere Thunderstorm WarningCARAroostook26 min
Jun 9, 1:29 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
Jun 9, 3:09 PM EDTSevere Thunderstorm WarningCARAroostook16 min
Jun 9, 3:34 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 9, 3:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 9, 4:02 PM EDTTornado WarningCARAroostook28 min
Jun 9, 4:10 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 9, 5:23 PM EDTSevere Thunderstorm WarningCARPiscataquis52 min
Jun 9, 6:22 PM EDTSevere Thunderstorm WarningCARPenobscot38 min
Jun 9, 7:00 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington45 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.